# SDR HALA2017101900255

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 55,743 hours, 10,155 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, E
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RECEIVED AN EXTREME AIR NOISE FOR ABOUT 20 SECONDS,  MUCH MORE THEN JUST PACK HIGH FLOW.   AT THE SAME TIME, THE F/A'S REPORTED A ELECTRICAL BURNING ODOR IN FORWARD GALLEY,  ODOR WENT AWAY AS SOON AS FLOW STOPPED.  IAW FAULT ISOLATION MANUAL, PERFORMED AMM PAGE BLOCK 21-23-07/801 AND INSPECTED ALL DUCTS SURROUNDING THE FORWARD GALLEY CABIN CEILING,  CABIN FLOOR AND FOUND NO LEAKS OR ABNORMAL ISSUES.   OPERATED PACKS AND FOUND NO ISSUES AT THIS TIME.
